# SDR UPS08551740

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 17,114 hours, 11,291 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4 DAMAGED I/B SIDE OF FORWARD FAIRING "L" ANGLE ON NR 1 ENGINE PYLON.  REPAIRED PER ER 08-1337 AND SRM 51-40-02.
